Jump to content
CrazyBoards.org

Nightly depression/Loneliness


Recommended Posts

Too keep this brief I wanted to provide some short context.

I am five days into restarting my medication after being pretty non-compliant and haphazard for the past 3-4 months. Though this may be true I feel this happens regardless whether I’m on my medication or not and really don’t know what to do and just want to see if anyone deals with the same issue and/or has advice.

 

It seems at night I slowly slide into despair. No matter what has happened during the day good or bad it seems like when it gets close to “bedtime”/ the evening I get depressed, tearful, and start experiencing feelings of hopelessness and anxiety. 
I almost feel like a kindergartner trying to avoid nap time.

It usually helps if I have a friend to talk too until I drift off but 9/10 that’s not the case.

I know today in particular I’m stressed out about a lot of things which is leading to the depression and tearfulness to be unbearable tonight, but this is pretty much an every day thing for me.

 

It doesn’t make much sense because as soon as I wake in the morning it’s like I’m good as new (most times).

right now I’m taking 450mg ER Lithium twice a day once in the morning and at dinner. 60mg of Latuda at dinner. And .5mg of clonazepam , 3 times throughout the day.

 

any thoughts, tips, or advice welcome

Link to comment
Share on other sites

I don't have bipolar, but my depression gets worse in the evening too........This has been the case for a long time, regardless of the time of year....Really my depression is always there at some level, but definitely worse at night.

I don't know exactly what causes it, but many folks with MI have a time of day when they feel worse......Some people feel worse in the morning, I've heard.

I usually try to distract myself from it somehow, like calling up a friend on the phone, for example, or reading a favorite book.....You might be able to come up with other ways to distract that you might find comforting.

After awhile of taking your meds consistently, things could change, so I would suggest giving it some time for things to stabilize, as @Iceberg indicated.

Edited by CrazyRedhead
Link to comment
Share on other sites

I used to take Latuda - does this slide into despair happen before or after you take it at dinner?

I ask because when I took it, after a couple of months, it started to cause me to feel horrible (despair, numbness, so on) for a couple hours (at least) after taking it.

 

Link to comment
Share on other sites

I too have this very exact same problem. I have yet to get answers for it. I think it's because I am unemployed, not going to school, and have nothing to occupy my time, and when I'm in this state, I feel like I've wasted the day away, and the closer to night it comes, the more I realize I'm wasting my life away. That's my theory about my situation. I've told my pdoc about this repeatedly and she has nothing to say about it or any advice, medical or psychotherapeutic or otherwise, to offer for it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...